Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Severe Post Op Pain

tweetybird716ttweetybird716 Posts: 106
edited 06/11/2012 - 8:34 AM in Back Surgery and Neck Surgery
Had fusion done on 7-30-09. Came home 3 days later and it has been horrible ever since, Nothing is stopping the pain in the legs, not resting , hurts to put any weight on legs, they feel like they are dislocated at the ip, anyone got suggestions.


  • have you talked withdr?
  • I did they checked for clots and put me on Prednisone, had a little relief for about 12 hours and have been hurting since with no sleep, am calling again in the am, dont like to sound like a cry baby but would rather have had another child, nowhere near the pain. I have never experienced this type of pain with any of the past fusions.Just miserable I guess. Thanks for writing to me.
  • I also had severe pain in my legs after surgery. They put me on Lyrica, which helped after a while. I needed to take it for about a month. Without it, I couldn't keep my legs still while lying down. The pain was so bad I kept trying to move them to find a comfortable place to put them. Walking was hard and after getting up from using the "facilities" I thought I would die of the pain. I hope they can find something to help make you comfortable. I remember it being hell.


    3 level spinal fusion, L3/4, L4/5, L5/S1, November 2008. Stiff, but I can walk.
  • Hi guys,
    Thanks for the advice and especially the kind words and thoghts, though there is no relief as to date I am seeing the Dr.in the morning to try and combat some of this pain. I need sleep, havent gotten any in two days, legs are just so painful it is driving me nuts, thanks for listening and love to hear from you with suggestions on what to do to pass the time till I see the Dr.
    Later, Linda
  • I also am having really bad pain in my left hip and leg. I also went to the doctor and they checked for blood clots. Sent me home with a steriod pack, I just finished it this past sunday, so far not much relief. I will be seeing my doctor again on Aug. 25th.
    Let me know what your doctor told you. I am like you, any relief would be good.

    Good luck to you.

  • Hi Slowpoke,

    Went to the dr. this am and he put me on some valium and ordered another mri to be done as soon as the staples come out on the 20th of this month, He is thinking that they will have to go back in and take the bone from my hip and put it in so they can put some screws in there. They were unable to put them in because they said the bone was too small, I wished he had just done it that way to begin with, I signed the paper that said they might need to do that, I am going to keep my finfers crossed that they wont have to go back in. I hope you get some relief as well, let me know when you get the results from your dr. You can also send me a private message if you like . Thanks Again for your post.
Sign In or Register to comment.